MathSciNet Relay Station
MathSciNet bibliographic data
MR2926163 26A16 (15A03 26B05)
Jiménez-Rodríguez, P.; Muñoz-Fernández, G. A.; Seoane-Sepúlveda, J. B. Non-Lipschitz functions with bounded gradient and related problems. Linear Algebra Appl. 437 (2012), no. 4, 1174–1181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement